MAUDE Adverse Event Report: TELEFLEX MEDICAL PE DRY/WET CONT REINFUSION LF 6/CS; APPARATUS, AUTOTRANSFUSION

TELEFLEX MEDICAL PE DRY/WET CONT REINFUSION LF 6/CS; APPARATUS, AUTOTRANSFUSION
Model Number IPN028454
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device history record of batch number 74h2200822 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.
 
Event or Problem Description
Reported issue: leak would resolve when using pressure to hold the red clamp and tube together tightly.Waterproof tape attempted and did not help.Changed drainage systems which fixed the issue.

Brand Name
PE DRY/WET CONT REINFUSION LF 6/CS
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16624137
Report Number3004365956-2023-00022
Device Sequence Number14989737
Product Code CAC
UDI-Device Identifier14026704631350
UDI-Public14026704631350
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2025
Device Model NumberIPN028454
Device Catalogue NumberA-9250LF
Device Lot Number74H2200822
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPORTED ISSUE
Patient SexUnknown